Alert archive / Nebraska / Flash Flood Warnings in 2009

Flash Flood Warning 1, NWS Cheyenne, WY

June 1, 2009Sioux County, Nebraska

NWS Cheyenne, WY issued this flash flood warning at Jun 1, 2009, 5:14 PM MDT for Sioux County, Nebraska. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2009, 5:14 PM MDT (23:14 UTC)
Expired
Jun 1, 2009, 9:36 PM MDT
In force
4 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

County Sioux County, NE

The radar

The Cheyenne radar (KCYS), 147 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 11.2 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2009-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2009-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1898 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KCYS 012314
FFWCYS
NEC165-020500-
/O.NEW.KCYS.FF.W.0001.090601T2314Z-090602T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
514 PM MDT MON JUN 1 2009

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA

* UNTIL 1100 PM MDT

* AT 509 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS SOUTHERN 
  SIOUX COUNTY. RADAR ESTIMATES MORE THAN FOUR INCHES OF RAIN HAS    
  FALLEN ACROSS THE WARNED AREA. AN ADDITIONAL ONE TO TWO INCHES     
  WILL BE POSSIBLE OVER THE NEXT TWO HOURS CAUSING AREA STREAMS AND  
  DRY WASHES TO SWELL.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MOUNT
  EDNA AND LOCATIONS ALONG HIGHWAY 29 BETWEEN 10 AND 15 MILES SOUTH  
  OF AGATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...MT EDNA 
DRAW...AND DRY SPOTTEDTAIL CREEK.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4233 10371 4213 10371 4213 10396 4233 10397

$$
3 follow-up statements
674 
WGUS75 KCYS 020126
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
726 PM MDT MON JUN 1 2009

NEC165-020500-
/O.CON.KCYS.FF.W.0001.000000T0000Z-090602T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SIOUX NE-
726 PM MDT MON JUN 1 2009

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN SIOUX COUNTY
UNTIL 1100 PM MDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED 4 TO 5 INCHES OF 
RAIN FELL FROM THUNDERSTORMS THAT HAD EARLIER IMPACTED SOUTH CENTRAL 
SIOUIX COUNTY. LOCATIONS IN THE VICINITY OF MOUNT EDNA...INCLUDING 
AREAS ALONG AND WEST OF HIGHWAY 29 SOUTH OF AGATE WILL CONTINUE TO 
BE MOST SUSCEPTIBLE TO FLOODING.

SLOW MOVING THUNDERSTORMS PRODUCED VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...MOUNT EDNA AND HIGHWAY 29 SOUTH OF AGATE.

PLEASE FORWARD ANY REPORTS OF FLOODING TO LAW ENFORCEMENT OR THE 
NATIONAL WEATHER SERVICE IN CHEYENNE AT 1-800-269-6220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...MT EDNA 
DRAW...AND DRY SPOTTEDTAIL CREEK.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4233 10371 4213 10371 4213 10396 4233 10397

$$
732 
WGUS75 KCYS 020256
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
856 PM MDT MON JUN 1 2009

NEC165-020250-
/O.CAN.KCYS.FF.W.0001.000000T0000Z-090602T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SIOUX NE-
856 PM MDT MON JUN 1 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN SIOUX
COUNTY IS CANCELLED...

HEAVY RAIN HAS ENDED OVER THE WARNED AREA...THEREFORE THE FLASH 
FLOOD WARNING HAS BEEN CANCELLED. IF FLOODING HAS BEEN OBSERVED... 
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY OR TO THE 
NATIONAL WEATHER SERVICE IN CHEYENNE.

LAT...LON 4233 10371 4213 10371 4213 10396 4233 10397

$$
360 
WGUS75 KCYS 020336
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
936 PM MDT MON JUN 1 2009

NEC165-020340-
/O.CAN.KCYS.FF.W.0001.000000T0000Z-090602T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SIOUX NE-
936 PM MDT MON JUN 1 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN SIOUX
COUNTY IS CANCELLED...

HEAVY RAIN HAS ENDED OVER THE WARNED AREA...THEREFORE THE FLASH 
FLOOD WARNING HAS BEEN CANCELLED. IF FLOODING HAS BEEN OBSERVED... 
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY OR TO THE 
NATIONAL WEATHER SERVICE IN CHEYENNE.

LAT...LON 4233 10371 4213 10371 4213 10396 4233 10397

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 3:00 PM MDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 1, 3:00 PM MDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
300 PM MDT MON JUN 1 2009

.SHORT TERM...TONIGHT THROUGH WEDNESDAY...
NUMEROUS TSTMS HAVE DEVELOPED THIS AFTERNOON OVER THE CWA AS
ANTICIPATED WITH SLOW MOVING UPPER SYSTEM OVER CO AND NORTHERN NM.
PER LAPS SHOWING LIFTED INDICIES OF -2 TO -4...SOME STORMS ARE
STRONG WITH HEAVY RAIN AND SMALL HAIL.  ISOLATED SEVERE HAIL
REPORTS ARE NOT IMPOSSIBLE STILL OVER WESTERN NEBRASKA PANHANDLE
WHERE TEMPS HAD TO BE UPDATED EARLIER FOR WARMER READINGS.  THE
NUMEROUS TSTMS WILL CONTINUE INTO MID EVENING AS COLD FRONT NOW
INTO NW THIRD OF CWA MOVES SE.  LATER THIS EVENING AND OVERNIGHT
...THINGS WILL TRANSITION INTO AN UPSLOPE SHOWERY/LIGHT RAIN EVENT.
TEMPS WILL BE TURNING MUCH COOLER TONIGHT AND ESPECIALLY ON TUESDAY
WHEN THE CLOUDY/COOL/WET CONDITIONS WILL PERSIST.  PRECIPITATION
WILL BE DECREASING TUESDAY NIGHT ALTHOUGH LOTS OF CLOUDS WILL REMAIN
OVER MOST OF THE CWA...WITH SOME FOG POSSIBLE FROM KCYS-KSNY LATE.
ON WED...UPPER RIDGE WILL BUILD INTO WESTERN WY WITH RISING UPPER
HEIGHTS OVER THE CWA UNDER NW FLOW ALOFT.  SO...TEMPS WILL BE
WARMER AGAIN.  SOME INSTABILITY WILL RETURN TO SOUTH CENTRAL WY
AND THE SOUTHEAST CORNER OF WY...AND 20-30 PERCENT POPS FOR
TSTMS IN THE AFTERNOON LOOK GOOD FOR ROUGHLY SW HALF OF CWA.

.LONG TERM...WED NIGHT THROUGH MONDAY...CONTINUED ACTIVE PATTERN IS
IN STORE THROUGH THE LONG TERM PERIOD. WILL BEGIN WITH NW FLOW ALOFT
WITH SFC HIGH PRESSURE SHIFTING EAST WED NIGHT. A STRONG UPPER LEVEL
WAVE WILL SLOWLY MOVE IN THE NORTHWEST FLOW FROM CANADA INTO THE
NORTHERN PLAINS AND UPPER MIDWEST THURSDAY THROUGH FRIDAY. SFC
CYCLOGENESIS WILL OCCUR JUST AHEAD OF THE MAIN UPPER LOW WITH AN
ASSOCIATED COLD FRONT DROPPING INTO WYOMING AND NEBRASKA THURSDAY
NIGHT. AT THE SAME TIME...ANOTHER UPPER LOW OFF THE COAST OF
CALIFORNIA WILL BEGIN TO MOVE ASHORE ON THURSDAY...WITH PIECES OF
ENERGY BREAKING OFF THE MAIN LOW AND MOVING INTO THE ROCKIES. BOTH
GFS AND ECMWF SHOW LEE SIDE TROUGHING THURSDAY AFTERNOON AHEAD OF
THE COLD FRONT DROPPING FROM THE NORTH. MOIST SOUTHEASTERLY FLOW
WILL BE IN PLACE AT THE SFC WHICH WILL ENHANCE INSTABILITY THROUGH
THE DAY. THE COMBINATION OF FACTORS WILL INCREASE CHANCES FOR MORE
NUMEROUS THUNDERSTORMS ON THURSDAY AS A RESULT...SOME OF WHICH COULD
BE ON THE STRONGER SIDE. ON FRIDAY...THE UPPER LOW OVER THE WEST
COAST WILL BEGIN TO SHEAR APART AS IT PROGRESSES INTO THE GREAT
BASIN. LOOKS AS THOUGH THE SFC FRONT WILL STALL ACROSS THE
MOUNTAINS...WITH SOUTHEASTERLY FLOW RETURNING AT THE SFC BY THE
AFTERNOON. WILL SEE ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS...MAINLY OVER THE MOUNTAINS AND CHEYENNE RIDGE WHERE
BEST INSTABILITY AND LIFT ARE FOCUSED. UPPER TROUGH WILL SLOWLY
CONTINUE TO SHIFT EAST ON SATURDAY WITH MODELS SHOWING STRONGER
LEESIDE CYCLOGENESIS IN SOUTHEAST COLORADO WITH TROUGH BOUNDARY
EXTENDING UP INTO EASTERN WYOMING. THUS WILL BE ANOTHER DAY FOR
SHOWERS AND THUNDERSTORMS...WITH FOCUS IN THE EASTERN CWA WHERE BEST
MOISTURE WILL BE LOCATED. ANOTHER UPPER WAVE WILL MOVE ACROSS THE
AREA ON SUNDAY WITH SFC LOW MOVING OUT TO THE EAST. A COLD FRONT
WILL MOVE ACROSS THE AREA SUNDAY EVENING BRINGING A SLIGHT CHANCE
FOR SHOWERS AND AFTERNOON THUNDERSTORMS TO THE AREA. IT LOOKS AS
THOUGH MONDAY WILL BE A RETURN TO MORE NW FLOW ALOFT WITH SLIGHTLY
WARMER AND DRIER CONDITIONS EXPECTED.

&&

.AVIATION...WIDESPREAD 4500-6500 FOOT CEILINGS THIS AFTERNOON AND
EARLY EVENING WITH NUMEROUS TSTMS LOWERING CEILINGS/VSBYS INTO
MVFR CATEGORIES.  COOL AND MOIST UPSLOPE FLOW WILL SATURATE THE
AIR LATER TONIGHT AND MUCH OF TUESDAY CAUSING PREVAILING MVFR
CEILINGS AND VSBYS IN LIGHT RAIN...AND LOCAL IFR CEILINGS/VSBYS.
SOME HIGHER PEAKS WILL BE OBSCURED INTO THE EARLY EVENING DUE TO
THE TSTMS...THEN THE SNOWY RANGE WILL BECOME OBSCURED AFTER 06Z.
LOCAL OBSCUREMENT MAY OCCUR LATE TONIGHT/EARLY TUESDAY OVER THE
HIGHER PEAKS OF THE LARAMIE RANGE.  ICING WILL ALSO BE A CONCERN
WITH THE SATURATED ATMOSPHERE AND COOLER TEMPS MAINLY BETWEEN
06Z AND 18Z TUESDAY BETWEEN 6000 AND 9000 FEET AGL.

&&

.FIRE WEATHER...NO CONCERNS DUE TO THE WET AND COOLER CONDITIONS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

JLH/RJM
Hazardous weather outlook, Jun 1, 10:51 AM MDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1051 AM MDT MON JUN 1 2009

WYZ059>070-021130-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
1051 AM MDT MON JUN 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BECOME NUMEROUS THIS AFTERNOON AND CONTINUE
INTO EARLY THIS EVENING. THE MAIN THREATS WITH THE STORMS WILL BE
HEAVY RAIN...SMALL HAIL AND BRIEF GUSTY WINDS UP TO 50 MPH. PONDING
OF WATER AND MINOR FLOODING OF LOW LYING AREAS CAN BE EXPECTED.
ADDITIONALLY...SHOWERS WILL STILL BE LIKELY OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RAIN SHOWERS WILL CONTINUE ON TUESDAY ALONG WITH MUCH COOLER
TEMPERATURES. SOME SNOW SHOWERS WILL OCCUR ABOVE 9000 FEET TUESDAY
NIGHT BUT ANY ACCUMULATIONS WILL REMAIN LIGHT.

THERE WILL BE A CHANCE OF LATE DAY THUNDERSTORMS WEDNESDAY THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-021130-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
1051 AM MDT MON JUN 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BECOME NUMEROUS THIS AFTERNOON AND CONTINUE
INTO EARLY THIS EVENING. THE MAIN THREATS WITH THE STORMS WILL BE
HEAVY RAIN...SMALL HAIL AND BRIEF GUSTY WINDS UP TO 50 MPH. PONDING
OF WATER AND MINOR FLOODING OF LOW LYING AREAS CAN BE EXPECTED.
ADDITIONALLY...SHOWERS WILL STILL BE LIKELY OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RAIN SHOWERS WILL CONTINUE ON TUESDAY ALONG WITH MUCH COOLER
TEMPERATURES. THERE WILL BE A CHANCE OF LATE DAY THUNDERSTORMS
THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 1, 2:07 PM MDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
207 PM MDT MON JUN 1 2009

WYZ066-069-070-012115-
LARAMIE RANGE-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...CHEYENNE...
PINE BLUFFS
207 PM MDT MON JUN 1 2009

...SHOWERS AND THUNDERSTORMS ACROSS PARTS OF LARAMIE COUNTY...

RADAR CONTINUES TO INDICATE AN AREA OF SHOWERS AND THUNDERSTORMS
ACROSS LARAMIE COUNTY...MAINLY NORTH OF INTERSTATE 80. THE
STRONGEST STORMS WERE SOUTHEAST OF BURNS...AND FROM JUST NORTH OF
CHEYENNE TO NEAR FEDERAL. MOVEMENT HAS BEEN ERRATIC BUT GENERALLY
DRIFTING TO THE SOUTHEAST.

THE STRONGER STORMS WILL PRODUCE HEAVY RAIN...LIGHTNING...SMALL
HAIL AND PERHAPS GUSTY WINDS.

RE
Local storm report, Jun 1, 2:28 PM MDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
228 PM MDT MON JUN 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             17 W CHEYENNE           41.14N 105.12W
06/01/2009  M0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

            MOSTLY PEA A FEW 3/8 INCH.

&&

AAH
Special weather statement, Jun 1, 3:02 PM MDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
302 PM MDT MON JUN 1 2009

WYZ066-069-070-012230-
LARAMIE RANGE-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...CHEYENNE...
PINE BLUFFS
302 PM MDT MON JUN 1 2009

...THUNDERSTORMS CONTINUE ACROSS LARAMIE COUNTY...

RADAR INDICATES NUMEROUS SMALL THUNDERSTORMS ACROSS MUCH OF
LARAMIE COUNTY. THE STORMS ARE MOVING SLOWLY AND ERRACTICALLY. THE
STRONGER STORMS WILL LIKELY PRODUCE SIGNIFICANT AMOUNTS OF SMALL
HAIL AS WELL AS HEAVY RAIN AND LIGHTNING. LOCAL RAINFALL AMOUNTS
OF AN INCH AN HOUR ARE POSSIBLE.

WYZ059-060-012230-
CONVERSE-NIOBRARA-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK
302 PM MDT MON JUN 1 2009

...SCATTERED THUNDERSTORMS OVER CONVERSE AND NIOBRARA COUNTIES...

RADAR INDICATES SCATTERED THUNDERSTORMS ACROSS PARTS OF THE AREA.
THE STRONGEST STORMS WERE JUST SOUTHWEST OF DOUGLAS AND ABOUT 20
MILES NORTH OF LUSK. THE STORMS ARE MOVING SLOWLY AND ERRACTICALLY.
THE STRONGER STORMS WILL LIKELY PRODUCE SMALL HAIL AS WELL AS
HEAVY RAIN AND LIGHTNING.

RE
Local storm report, Jun 1, 3:03 PM MDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
303 PM MDT MON JUN 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             CHEYENNE                41.15N 104.79W
06/01/2009  M0.50 INCH       LARAMIE            WY   TRAINED SPOTTER

            MOSTLY 3/8 INCH WITH SOME 1/2 INCH.

&&

AAH
Special weather statement, Jun 1, 3:33 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
333 PM MDT MON JUN 1 2009

WYZ066-069-070-012230-
LARAMIE RANGE-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...CHEYENNE...
PINE BLUFFS
333 PM MDT MON JUN 1 2009

...THUNDERSTORMS WITH HEAVY RAIN CONTINUE ACROSS LARAMIE COUNTY...

RADAR INDICATES NUMEROUS SMALL THUNDERSTORMS ACROSS MUCH OF LARAMIE
COUNTY. MOST OF THE HEAVIER STORMS WERE OVER AN AREA FROM CHEYENNE
TO JUST WEST OF PINE BLUFFS.  THE STORMS CONTINUE TO MOVE SLOWLY
AND ERRATICALLY. THE STRONGER STORMS WILL LIKELY PRODUCE SIGNIFICANT
AMOUNTS OF SMALL HAIL AS WELL AS HEAVY RAIN AND LIGHTNING. LOCAL
RAINFALL AMOUNTS OF AN INCH AN HOUR ARE POSSIBLE WHICH COULD CAUSE
SOME PONDING AND MINOR FLOODING OF STREETS AND LOW-LYING AREAS.

RE
Special weather statement, Jun 1, 4:23 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
423 PM MDT MON JUN 1 2009

NEZ001-019-020-054-WYZ060-067>070-020030-
SIOUX-SCOTTS BLUFF-BANNER-KIMBALL-NIOBRARA-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...SCOTTSBLUFF...GERING...
HARRISBURG...KIMBALL...LUSK...WHEATLAND...GUERNSEY...TORRINGTON...
CHEYENNE...PINE BLUFFS
423 PM MDT MON JUN 1 2009

...SHOWERS AND THUNDERSTORMS OVER THE AREA...

RADAR INDICATES NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS MUCH OF
EASTERN WYOMING AND THE WESTERN NEBRASKA PANHANDLE. THE STORMS
CONTINUE TO MOVE SLOWLY AND ERRATICALLY.  HEAVY RAIN...LIGHTNING
AND SMALL HAIL ARE LIKELY WITH THE STRONGER STORMS. LOCALLY HEAVY
RAINFALL IN EXCESS OF AN INCH AN HOUR IS POSSIBLE WHICH COULD
PRODUCE MINOR FLOODING OF ROADS AND DRAINAGE AREAS.

RE

Nearby

Flash Flood Warnings in Nebraska, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.